Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Fluttering in stomach. Prescribed Prilosec. Have low blood pressure

I HAVE BEEN HAVING A FLUTTERING FEELING IN THE UPPER PART OF MY STOMACH , AT TIMES IT TAKES MY BREATH AWAY CAUSING ME TO ALMOST BLACK OUT. THE FLUTTER FEELING FEELS LIKE IT IS GOING UP TO MY THROAT . WENT TO A GI DOCTOR AND JUST GAVE ME PRILOSEC , NOT HELPING. IT IS PROGRESSIVELY HAPPING MORE OFTEN. TRY TO NARROW DOWN WHEN IT HAPPENS TO SOMETHING I AM DOING. BUT IT SEEMS TO BE HAPPING NOW ALMOST THE WHOLE DAY OF AND ON. I DO HAVE LOW LOW BLOOD PRESSURE . TOOK YESTERDAY AND IT WAS 89/68. TODAY WAS 103/75
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,

The fluttering feeling in your upper stomach could be related to hypotension. I'd suggest to measure your blood pressure when you have such feeling to evaluate if the result is low or within normal ranges.

To avoid hypotension, I'd suggest to:

- drink more water/fluids
- have your meals regularly (do not skip any)
- have a coffee/day
- avoid processed/junk foods;eat more healthy foods
- avoid eating garlic

If the symptoms persists, I'd suggest to consult a cardiologist to monitor your Blood pressure and do further examinations.

Take care!
Dr.Alba
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor